# SDR SWIA200819287

- Difficulty date: February 28, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 15,169 hours, 11,635 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Rough
- Location: Yoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLICKING NOISE IN RIGHT YOKE WHEN AILERONS MOVED TO FULL TRAVEL, FLIGHT NR 3932.  REPLACED BEARINGS IN RIGHT YOKE IAW MM 27-11-01.  OPS CHECK GOOD.
